# SDR 2009FA0000846

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: General aviation
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: MS252445
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CIRCUIT BREAKERS, FOUND THAT WHEN THE STEM OF THE CIRCUIT BREAKER IS PUSHED IN TO SET THE BREAKER ANY ADDITIONAL PRESSURE WILL CAUSE THE BREAKER TO TRIP.  IN ADDITION, FOUND THAT IT REQUIRES 10 AMPS OR MORE TO TRIP THE 5AMP BREAKER.
